# SDR SWAA2020052643084

- Difficulty date: April 16, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR AFT GALLEY DOOR WAY STA 987 FLOORBEAM CORRODED AROUND FASTENER HOLE WL 208 RBL 0 - 45.  REMOVED CORROSION FROM CABIN FLOOR AFT GALLEY DOORWAY STA 987 FLOORBEAM WL 208 AROUND FASTENER HOLE IAW SRM 51-10-02-0G-0 AND INSPECTED W/ 10X MAG GLASS.  NO DEFECTS NOTED.  VERIFIED MATERIAL LOSS: ORIGINAL T = .080' REMAINING T = .000 LOSS = .080' LIMIT = .008'.  FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51A-1A-1 FIG 103 DET C.  TRIMMED OUT DAMAGED AREA AND PERFORMED FLOORBEAM UPPER CHORD T CAP REPAIR IAW SRM 53-70-51-2R-4.  APPLIED CIC TO NEW FLAP AND DISTURBED AREAS IAW AMM 51-21-91-620-802 PN 147A5506-11.
